# SDR SIMA20131112004

- Difficulty date: November 12, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Frame 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND CARGO DOOR SILL CORRODED.  REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-40-02.
